American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] William Kahan and Ren-Cang Li. Composition constants for raising the orders of unconventional schemes for ordinary differential equations. Math. Comp. 66 (1997) 1089-1099. MR 1423077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Brian A. Coomes. Shadowing orbits of ordinary differential equations on invariant submanifolds. Trans. Amer. Math. Soc. 349 (1997) 203-216. MR 1390974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Leimkuhler and S. Reich. Symplectic integration of constrained Hamiltonian systems . Math. Comp. 63 (1994) 589-605. MR 1250772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ll. G. Chambers. A quick way of obtaining an approximate solution to a Sturm-Liouville problem . Math. Comp. 62 (1994) 577-579. MR 1212265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Muir and Brynjulf Owren. Order barriers and characterizations for continuous mono-implicit Runge-Kutta schemes . Math. Comp. 61 (1993) 675-699. MR 1195425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kevin Hockett. Numerical dynamics of ordinary differential equations with singularity . Proc. Amer. Math. Soc. 117 (1993) 369-379. MR 1107272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Abia and J. M. Sanz-Serna. Partitioned Runge-Kutta methods for separable Hamiltonian problems . Math. Comp. 60 (1993) 617-634. MR 1181328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William Rundell and Paul E. Sacks. Reconstruction techniques for classical inverse Sturm-Liouville problems . Math. Comp. 58 (1992) 161-183. MR 1106979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger Alexander. The modified Newton method in the solution of stiff ordinary differential equations . Math. Comp. 57 (1991) 673-701. MR 1094939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ewa Weinm├╝ller. On the numerical solution of singular boundary value problems of second order by a difference method . Math. Comp. 46 (1986) 93-117. MR 815834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arthur G. Werschulz. Computational complexity of one-step methods for systems of differential equations . Math. Comp. 34 (1980) 155-174. MR 551295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1